Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the distribution of Alexander polynomials of alternating knots and links


Author: Shin’ichi Kinoshita
Journal: Proc. Amer. Math. Soc. 79 (1980), 644-648
MSC: Primary 57M25
MathSciNet review: 572320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will be concerned with the distribution of the reduced Alexander polynomials of alternating knots and links. Our theorems are quite different in style from those of R. H. Crowell, K. Murasugi and R. Riley, which intend to characterize the reduced Alexander polynomials of alternating knots and links.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0572320-9
PII: S 0002-9939(1980)0572320-9
Keywords: Alternating knots and links, Alexander polynomials
Article copyright: © Copyright 1980 American Mathematical Society